Journal of Mathematics of Kyoto University

A class of imperfect prime ideals having the equality of ordinary and symbolic powers

Ngo Viet Trung

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 21, Number 2 (1981), 239-250.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522061

Digital Object Identifier
doi:10.1215/kjm/1250522061

Mathematical Reviews number (MathSciNet)
MR625607

Zentralblatt MATH identifier
0473.13007

Citation

Trung, Ngo Viet. A class of imperfect prime ideals having the equality of ordinary and symbolic powers. J. Math. Kyoto Univ. 21 (1981), no. 2, 239--250. doi:10.1215/kjm/1250522061. https://projecteuclid.org/euclid.kjm/1250522061


Export citation